# SDR CALA2019030800357

- Difficulty date: March 4, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737824
- Aircraft serial: 28942
- Aircraft time: 61,872 hours, 22,971 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22153
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN APB STA 1016 AT STR 4 LT HAS CORROSION, REF FLEET CYC LE LOG PAGE 9649104.  LOG PAGE IS FOR DIP AND ESFR ONLY REPAIRED PER ECRA 5310-07581. SEE FLEET CYCLE LOG PAGE 9649104 FOR DETAILS OF WORK ACCOMPLISHED. INITIATED A DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75000 TOTAL AIRCRAFT FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 70000 CYCLES BUT BEFORE 72000 CYCLES FOR THE INSP REQUIREM ENTS. DETERMINED BY ENG BEFORE REACHING NOTED THRESHOLD. TOMC APPROVED DIP CARRY.  MX PERFORMED THE INTERIM REPAIR PER PART 1.  PLACED ON DIP TO ACCOMPLISH INSPECTION REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL A/C FLT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 70,000 CYCLES BUT BEFORE 72,000 CYCLES FOR THEINSPECTION REQUIREMENTS PER ECRA 5310-07581. TOMC-APPROVAL FROM SC1ELBYC COMMENT QC.
